# SDR CA120704007

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) AT TOP OF CLIMB IN-CHARGE REPORTED AN ACRID SMELL IN THE AFT GALLEY.  ELECTRICAL POWER TO THE GALLEY WAS SHUTOFF AS WERE THE RECIRCULATING FANS. THE ODOR DISSIPATED AND THE FLT CONTINUED.  AS THE IN-FLIGHT CREW WAS PREPARING THE CABIN FOR DESCENT THEY TURNED ON THE LIGHTS IN THE AFT GALLEY AND THEN ACRID BURNING ODOR RETURNED, STRONGER THAN THE FIRST TIME, THE ODOR WAS ALSO NOTED BETWEEN SEATS 6A-8A. THE CAPTAIN DECLARED AN EMERCENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENCE.  THE FLT THEN PROCEEDED TO THE GATE WHERE PASSENGERS WERE DEPLANED QUICKLY WITHOUT PERSONAL BELONGINGS, FIRE DEPARTMENT BOARDED THE ACFT AND FOUND NOTHING BURNING, PASSENGERS WERE ALLOWED TO RETURN AND RETRIEVE THEIR BELONGINGS. ON TOUCHDOWN, 1 OF THE ERS VEHICLES REPORTED SEEING A "PIECE" OF THE ACFT FALL OFF. THAT REPORT IS BEING INVESTIGATED.  RESOLUTION DESCRIPTION: INSPECTED ALL MID AND AFT GALLEY OVENS AND COFFEEMAKERS ELECTICAL CONNECTORS AND GALLEY CEILING LIGHT SOCKETS CHECKED NO FAULT FOUND, NR 2 MID GALLEY OVEN CHANGHED, 1.5 HR FILGHT TEST CARRIED OUT WITH ALL OVENS & COFFEEMAKERS NO ODOR.
